MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY URETERAL STENT
Model Number 778624
Medical Device Problem Codes Incorrect Measurement (1383); Biocompatibility (2886)
Health Effect - Clinical Codes No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the string of urethral stent seemed to be bit thicker than normal and it did not move very well through the cystoscope.While the surgeon was attempting to place it, the string tugged and tangled.So, the entire stent had to be removed.Hence, the string could be cut off and the stent could be replaced.Per follow up response received via mail on 22dec2020, the stent was removed and the string had to be cut, which resulted in an additional procedure for the patient to have it removed.
 
Event or Problem Description
It was reported that the string of the ureteral stent seemed to be bit thicker than normal and it did not move very well through the cystoscope.While the surgeon was attempting to place it, the string tugged and tangled so the entire stent was removed.Hence the string could be cut off and the stent could be replaced.Per follow up response received via email on 22dec2020 the stent was removed and the string had to be cut which resulted in an additional procedure for the patient to have it removed.
 
Additional Manufacturer Narrative
Upon further review it has been determined the information in this record is of a duplicate record already submitted to the fda, therefore bard/bd has determined that this mdr is not reportable.

Brand Name
BARD INLAY URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11141002
Report Number1018233-2020-22409
Device Sequence Number19757442
Product Code FAD
UDI-Device Identifier00801741014826
UDI-Public(01)00801741014826
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Model Number778624
Device Catalogue Number778624
Device Lot NumberNGEV1808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;